# SDR IPXA12673052

- Difficulty date: April 11, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 40,952 hours, 12,669 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113T220130A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, RT WING INBD MAIN FLAP, INBD HINGE ARM FITTING FOUND CRACKED.  RT WING INBD MAIN FLAP INBD HINGE ARM FITTING REPAIRED IAW SRM 57-53-02-2 REPAIR 1 FIG 201, REV 52.
